MathSciNet Relay Station
MathSciNet bibliographic data
MR143059 (26 #625) 46.45
Rinehart, R. F.; Wilson, Jack C. The relation between continuity and differentiability of functions on algebras. Proc. Amer. Math. Soc. 14 1963 134–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement